Prostap side effects - constipation?

I tried to post this yesterday but don't think it worked. I am into my second week after my first prostap injection and it does seem to be working :) However, the last few days I have been getting some discomfort from being a bit constipated, and I wondered if anyone else had experienced this when on prostap? I haven't really made any diet changes etc so this is the first thing I thought of.


3 Replies

  • Hi , I'm on Zoladex which is similar. After my first injection I became so constipated I couldn't eat or drink without being in pain. Over the counter laxatives didn't help either. Went to GP and they prescribed Laxido, which has been a godsend.

  • Hi,

    Thanks for the reply, that's really helpful to know. I do also suffer from IBS but it's generally under control, maybe the prostap is triggering it. I was worried as the pain is similar to my endo pain, or in similar areas at least, but as I'm pretty sure my endo is connecting ovary and bowel it would make sense that being constipated would cause similar pain I suppose!

  • Hi,

    I've been the same, well not too much trouble going, although it doesn't come as easy as before. I had Prostap injection after my lap on 20 jan and since then been going between constipation and diahorrea but have pretty much been in pain every day.

    I put it down to recovery from lap but after I saw your post am now wondering if it's the Prostap.

    I've been taking fybogel intermittently and wind eze and buscopan nearly every day.

    I too have stage 4 endo on bowel, left ovary and rectovaginal.

    Other than that My other symptoms inclide the odd nausea, fatigue and emotional - no sweats or mood swings.


You may also like...